# SDR LR7A2009022400001

- Difficulty date: February 19, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,399 hours, 25,839 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER JOB CARD HA1200, FOUND LT OW FLAP TRACK ATTACH FITTING CRACKED AT OW FS28L.  REPLACED FITTING IAW SMP583 CHAP 51-10 PG 3.
